# SDR DHL2002803512

- Difficulty date: September 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E INTERNAL PART SHOWS FRAME CRACKED 1 INCH AT XFS 385.250.  REMOVED FASTNERS PER SRM 51-1-20D PG 21.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED NEW DOUBLER ANGLE (2024T3AL0.032)PER SRM 57-2-0 PG 9-10.CLEANED TREATED NAD PRIMED IAW SRM.  INSTALLED DOUBLER ANGLE PER SRM.
